# SDR SWIA202164236

- Difficulty date: December 7, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOCATIONS ON SKIN SURROUNDING NUTPLATES UNDER FWD BELLY FAIRINGS 191BB AND 192BB ARE CORRODED   (C CHECK RO 2-11-2022)   COMPLIED WITH REO 601R-53-31-1214 REV-- DATED: 2022-01-05 , 337 COMPLETE, SKYCARD 51-900-1003 -SKY ATTACHED. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
